# SDR CA030317009

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tube
- Part number: 5052447413
- Condition: Broken
- Location: Clevis
- Component: Elevator Trim, Beech
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 220, FLIGHT CREW HEARD A LOUD BANG AND EXPERIENCED SIGNIFICANT AIRFRAME VIBRATION. THE A/C CLIMBED APPROXIMATELY 200FT BEFORE CREW WERE ABLE TO STOP ASCENT. EMERGENCY DECLARED, UNSCHEDULED LANDING CARRIED OUT. MAINTENANCE CREW FOUND THE LT ELEVATOR TRIM CONTROL TUBE FAILED.
